INITIAL VALUE-PROBLEM WITH NON-HERMITIAN RADIAL MODE EQUATIONS

Publisher
AMER INST PHYSICS
Issue Date
1977
Language
ENG
Citation

PHYSICS OF FLUIDS, v.20, no.9, pp.1476 - 1482

ISSN
1070-6631
DOI
10.1063/1.862045
URI
http://hdl.handle.net/10203/62490
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 118
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 5 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0